American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6

[61] Robert Kaufman. A maximality theorem in Fourier analysis . Proc. Amer. Math. Soc. 18 (1967) 806-807. MR 0217524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Edward Thorp and Robert Whitley. The strong maximum modulus theorem for analytic functions into a Banach space . Proc. Amer. Math. Soc. 18 (1967) 640-646. MR 0214794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ian Richards. A criterion for rings of analytic functions . Trans. Amer. Math. Soc. 128 (1967) 523-530. MR 0219741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Neil W. Rickert. Amenable groups and groups with the fixed point property . Trans. Amer. Math. Soc. 127 (1967) 221-232. MR 0222208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Dragiša Mitrović. The homogeneous Hilbert boundary problem in a Banach algebra. I . Proc. Amer. Math. Soc. 17 (1966) 1303-1307. MR 0222311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] T. K. Boehme. Convergence of positive functions in the space of Mikusi\'nski operators . Proc. Amer. Math. Soc. 17 (1966) 12-17. MR 0187022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] C. Robert Warner. Closed ideals in the group algebra $L\sp{1}(G)\cap L\sp{2}(G)$ . Trans. Amer. Math. Soc. 121 (1966) 408-423. MR 0187021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] H. H. Corson and J. Lindenstrauss. Continuous selections with nonmetrizable range . Trans. Amer. Math. Soc. 121 (1966) 492-504. MR 0187214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] D. J. Newman. The nonexistence of projections from $L\sp{1}$ to $H\sp{1}$ . Proc. Amer. Math. Soc. 12 (1961) 98-99. MR 0120524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] W. W. Comfort and Hugh Gordon. Inner product spaces and the tri-spherical intersection property . Proc. Amer. Math. Soc. 12 (1961) 327-329. MR 0121629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. R. Phelps. Extreme points of polar convex sets . Proc. Amer. Math. Soc. 12 (1961) 291-296. MR 0121634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Rudolph W. Preisendorfer and Bernard W. Roos. Recurrence-partitions of finite measure spaces with applications to ergodic theory . Trans. Amer. Math. Soc. 99 (1961) 91-101. MR 0121639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Peter L. Duren. Extension of a result of Beurling on invariant subspaces . Trans. Amer. Math. Soc. 99 (1961) 320-324. MR 0119085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Dorothy Maharam. Homogeneous extensions of positive linear operators . Trans. Amer. Math. Soc. 99 (1961) 62-82. MR 0120334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jacob Feldman. Examples of non-Gaussian quasi-invariant distributions in Hilbert space . Trans. Amer. Math. Soc. 99 (1961) 342-349. MR 0120678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] W. W. Comfort. The \v Silov boundary induced by a certain Banach algebra . Trans. Amer. Math. Soc. 98 (1961) 501-517. MR 0120530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] R. T. Harris. Generalized eigenfunction expansions for operator algebras . Trans. Amer. Math. Soc. 98 (1961) 485-500. MR 0121672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Karel de Leeuw, Walter Rudin and John Wermer. The isometries of some function spaces . Proc. Amer. Math. Soc. 11 (1960) 694-698. MR 0121646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Olubummo. On the existence of an absolutely minimal norm in a Banach algebra. . Proc. Amer. Math. Soc. 11 (1960) 718-722. MR 0120531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] H. S. Bear. Some boundary properties of function algebras . Proc. Amer. Math. Soc. 11 (1960) 1-4. MR 0113152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] C. T. Taam. Compact linear transformations . Proc. Amer. Math. Soc. 11 (1960) 39-42. MR 0114126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Casper Goffman and Daniel Waterman. Basic sequences in the space of measurable functions . Proc. Amer. Math. Soc. 11 (1960) 211-213. MR 0112028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Larry C. Hunter. On induced topologies in quasi-reflexive Banach spaces . Proc. Amer. Math. Soc. 11 (1960) 161-163. MR 0112020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] R. C. Buck. Zero sets for continuous functions . Proc. Amer. Math. Soc. 11 (1960) 630-633. MR 0120522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. R. Welland. Metrizable K\"othe spaces . Proc. Amer. Math. Soc. 11 (1960) 580-587. MR 0121635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Walter Koppelman. On the spectral theory of singular integral operators . Trans. Amer. Math. Soc. 97 (1960) 35-63. MR 0119099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] B. Grünbaum. Projection constants . Trans. Amer. Math. Soc. 95 (1960) 451-465. MR 0114110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] John R. Schue. Hilbert space methods in the theory of Lie algebras . Trans. Amer. Math. Soc. 95 (1960) 69-80. MR 0117575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] James G. Glimm. On a certain class of operator algebras . Trans. Amer. Math. Soc. 95 (1960) 318-340. MR 0112057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] F. Cunningham. $L$-structure in $L$-spaces . Trans. Amer. Math. Soc. 95 (1960) 274-299. MR 0115084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6